I'm almost at the end of my fourth month of decapeptyl injections and don't take HRT with it. I'm completely pain free and so far I've coped pretty well with the side effects. However, over the last few days the hot flushes have been a nightmare to the point where I feel like I'm going to spontaneously combust!
I'm due to have my next 3 month injection at the beginning of September but i'm considering not having it at all. I'm reluctant to have HRT in case this gives me further side effects. Does anyone have any experience of decapeptyl with HRT?
My other question is how long did it take for your cycle to return after coming off it?
Finally, my last question is do you need to use birth control afterwards in case it's still in your system should you become pregnant? I've heard it can cause birth defects but can't find anything concrete regarding this.
Before going on the injection I had some bodged surgery where only a cyst was drained, so think we may have a short windows to get pregnant once I come off it - if it's possible at all.